# SDR SWIA200413893

- Difficulty date: July 24, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 31,441 hours, 42,032 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Rib
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF DV CAPTAIN'S SIDE FRAME 13 HAS CRACKED RIB (MARKED).  ITEM FOUND AT C-CHECK.  REMOVED AND REPLACED CRACKED RIB ON FRAME 13 BEHIND CAPTAIN'S DV WINDOW WITH A SERVICEABLE UNIT.
